Mean square error comparisons of the alternative estimators for the distributed lag models


GÜLTAY B., KAÇIRANLAR S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1215-1233, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2014357556
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1215-1233

Abstract

The finite distributed lag models include highly correlated variables as well as lagged and unlagged values of the same variables. Some problems are faced for this model when applying the ordinary least squares (OLS) method or econometric models such as Almon and Koyck models. The primary aim of this study is to compare the performances of alternative estimators to the OLS estimator defined by combining the Almon estimator with some other estimators according to the mean square error (MSE) criterion. We use Almon [2] data to illustrate our theoretical results.